# SDR 97ZZZX3996

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27537
- Make and model: Piper PA-31-350
- Aircraft serial: 317852053
- Engine: Lyc TIO540J2BD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Line
- Part number: 4708183
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS EN ROUTE FROM PWM TO LGA AT 8,500.  PASSENGER NOTICED OIL ON LEFT FLAP.  ADVISED PILOT, PILOT  MONITORED OIL PRESSURE.  PRESSURE STARTED TO FALL.  SECURED ENGINE AND LANDED AT MHT.  NO INCIDENT.  INVESTIGATION FOUND LOOSE HOSE NUT ON OIL PRESSURE RETURN LINE FROM WASTEGATE.  ENGINE HAD 4.7 HOURS SINCE INSTALLATION.
